Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 2/14/2017
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||K008120 / 1||UN / IM|
|MEN: MENINGOCOCCAL (NO BRAND NAME) / UNKNOWN MANUFACTURER||150501 / -||UN / IM|
Administered by: Other Purchased by: Other
Symptoms: Fatigue, Headache, Malaise, Weight increased, Loss of personal independence in daily activities
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? Yes
Other Medications: No other medications
Current Illness: Prophylaxis; immunistaion
Preexisting Conditions: Headache, experienced after first dose of GARDASIL- 2 days off school; Malaise, experienced after first dose of GARDASIL- 2 days off school; Syncope, post flu vaccine; Asthma; GARDASIL, immunisation;
Diagnostic Lab Data:
CDC 'Split Type': WAES1605IRL014670
Write-up:Information has been received from Sanofi Pasteur MSD (SPM) (MFR Control No: IE-1577272925-2016005589) on 05-JUL-2016. Case received from a other health professional on 11-May-2016. This case is linked to 2016005600. A 12-year-old female adolescent patient received GARDASIL, batch number BN K008120 with expiration date: February 2017) on 25-Apr-2016 as part of the school immunization programme. A few hours later patient experienced headache (around temples, throbbing for a while) on 25-APR-2016 and feeling very tired on 25-APR-2016. Phoned GP and the GP prescribed to take Diclofenac. The doctor spoke with family last Friday (6-May-2016) 10 days vaccination the girl was still having headaches. This was the 2nd dose of GARDASIL given at 6 months. The girl wasn''t well after first dose- feeling sick, headache- 2 days off school. The patient had a medical history of: feeling sick, headache. The patient had received GARDASIL. The patient''s outcome was reported as unknown. Follow-up received from HA (Ref no. IE-HPRA-2016-026817) on 03-Jun-2016. The patient received another suspect product diphtheria vaccine, meningococcal vaccine on 25-Apr-2016. Medical History: Asthma, was previously very emotional and fainted post flu vaccine. The reporter indicated that the headache was a dull ache in her head with severe exacerbations in the for of throbbing or stabbing pains in her temples. Movement made the headache worse. The patient also felt very tired. At the time of reporting the patient''s symptoms were ongoing but were less intense than they had been. They were intense for 2-3 weeks. Corrective treatment included paracetamol and DIFENE. The reporter considered these symptoms to be serious - causing significant incapacity in an other wise healthy child. Follow up received from HA (Ref no. IE-HPRA-2016-026817) on 01-Jul-2016. The reporter confirmed that they she had contacted the patient''s father who indicated that the patient is lot better (approximately 80% of normal). She is still getting headaches, but they are mild. She is not active at all. She get headaches when she is active. She missed 6 weeks from school and could not do her summer exams. She has put on weight because of her inactivity. The patient was seen by her GP but no tests were carried out. The patient''s outcome for the events headache and tiredness was reported as recovering/resolving. The patient''s outcome for the event weight gain was reported as not recovered/not resolved.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166